# SDR AALA201602249013

- Difficulty date: February 21, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 51,071 hours, 21,560 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD GALLEY OVEN 1 SMOKES.  REPLACED OVEN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-33-19.
